Hallucinations is not a known side effect of Coumadin. It is known to cause confusion, syncope, loss of consciousness, and coma. However if the patient is experiencing hallucinations it could be a serious side effect of Coumadin so please get patient to see their doctor as soon as possible.
the things I see one of them is confusion which an elderly person does not need, be sure and (get those blood tests done regularly) if you see this happening with your loved one better talk with the doctor in order to make sure something else isn't going on,please take care and I wish you the very best
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 May 2011 • 2 answers
Elderly pts. who cant swallow Meds well, can we grinding it & mix it with yogurt&give it to them?or?
Posted 26 Jul 2011 • 3 answers
Posted 30 Mar 2013 • 3 answers
Posted 30 Dec 2015 • 1 answer
Posted 22 Nov 2017 • 0 answers